# SDR DALA14000575802

- Difficulty date: December 19, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 40,594 hours, 13,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, FLOOR SUPPORT IS CORRODED AT UPPER SURFACE AT BS 365.25 AND RBL 46.  REMOVED CORROSION FOUND OUT OF LIMITS.   R & R FLOOR SUPPORT BS 365.5 - 418.5, IAW SRM.
